# SDR FDEA202503250491

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18701
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT HAND WING #7 SLAT INNER SKIN BETWEEN STATION   XOS 978.461 TO STATION XOS 983.612 EXISTING REPAIR AT LEFT HAND WING #7 SLAT INNER SKIN BETWEEN STATION XOS 978.461 TO   STATION XOS 983.612 EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 57-40-01-2R REPAIR 3   FIGURE 201. EA # 1-5750-T0382718 PART 1 TITLE: WINGS - FLIGHT SURFACES - LH WING - #7 SLAT   ASSY - SRM SPLICE REPAIR AT INNER SKIN BETWEEN XOS 978.461 AND XOS 983.612 - RSC   TRACKING ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. EO # 1-5100-7-  5001B7 PART 1 TITLE: STRUCTURES-REPAIR CATALOG-MD-11-REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.
